# SDR SWIA202163705

- Difficulty date: October 19, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LWR AFT SKIN IS CHAFED FROM CONTACT WITH MLG FARING AT RBL 45      (C-CHECK RO 1/5/2022)    REPAIRED RH WING LWR AFT SKIN IS CHAFED FROM CONTACT WITH MLG FARING AT RBL 45 IAW BOMBARDIER REO 601R-57-21-880 REV D DATED 2017/03/06 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED
